I have been puzzling myself over this for ages and with not so much luck. Duh ! You seem to have got what I was after all along. Now I do feel dozy - Canagliflozin may cause dizziness, light-headedness, or fainting; alcohol, hot weather, exercise, or fever may increase these effects.
Well that seems to be a damn accurate description of all the circumstances. It was a hot day at about 28c in me garden and I was working reasonably hard cutting back bramble by hand and had been doing so for about an hour. Definitely 'light headed' - although I thought I was on the verge of fainting. This was about 1600 and so had not been to the pub.
The whole thing is pretty odd, I have been on my medication for quite a long time although the Canagliflozin will have been the last addition to my pill package. Coincidentally and now thinking about it, since starting that med I do not think I have been in a circumstance to produce the nasty effect. Until now.
It seems to fit the bill with all other things taken into account. I think the only way to prove it is to run a test. I get my HbA1c results back on Wednesday so will wait until then to make a choice. If my blood results come back and show no Lactic Acid then one of three things is true  They should have tested Arterial Blood  The Red Wine was responsible and since stopping the Lactic Acid problem has receded.  There was no Lactic Acid problem at all. My money is on  and here is why;
For a very long time now, I ceased drinking beer. Once in a blue moon I might have a few lagers but that is it. I cannot stand the bloated belly I get with it and cannot stomach more than a few pints anyway. It goes flat before I finish a glass. I usually drink Red Wine only and to be honest I can go through three bottles a week quite easily though not always. I only go to the pub twice a week and often only once then I have two large ones  then the missus sends a text telling me to get my arse home......
On top of that I sometimes have 1 glass [250 ish] every other day if the weather is ok and I can sit on me garden bench. Then there is 2 x 250 glasses with my Sunday Diner on alternate Sunday's when we have my brother in law around.
I was unaware of the Lisinopril issue.
Well what to do? Since stopping my Metformin I have ceased drinking Red Wine and have had perhaps 3 lagers overall, my diet has gone to rats as has my BG readings. I am hardly eating to be honest and have lost about 5 lbs in two weeks. I walk about 5 to 7 miles a day [deliberate routes but not all in one go] and there is little else I can do at the moment. I have not felt dizzy or giddy at all or even close since the initial event. We shall see. I have a suspicion that this whole business is something to do with me starting retirement.
Patti, I cannot remember what my handle was when I was last on this group but it was the old one and you organised a meeting for the group near Nuneaton ? Cannot remember the name but know where it was, used to drive past all the time. By the lakes, you had a good turn out and there were quite a few decent photos you published if I remember right.